Louisiana, 2021

Damaging Winds in Louisiana, December 18, 2021

December 18, 2021 · NWS LCH · 7 events in 4 counties and zones

A line of thunderstorms swept through Louisiana as a cold front pushed through. Multiple reports of downed trees and power poles were reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$33,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A line of thunderstorms swept through Louisiana as a cold front pushed through. Multiple reports of downed trees and power poles were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Dec 18, 11:44 AM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Dec 18, 11:44 AM CST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CST Sat Dec 18 2021

.DISCUSSION...

For the 18/18Z TAF Issuance.

&&

.AVIATION...

A cold front will be moving across the terminals from roughly
18/19Z at KBPT to 19/00Z at KARA. Scattered showers will develop
ahead of the front with MVFR type conditions. The cold front
arrival will occur with a line of showers and thunderstorms that
will produce gusty winds and IFR conditions.

Behind the front, rain and low clouds will linger through the
evening hours with MVFR/IFR conditions.

After daybreak on Sunday, lower clouds will begin to scatter out
with VFR conditions roughly occurring around 19/15Z.

Rua

&&

.PREV DISCUSSION... /issued 949 AM CST Sat Dec 18 2021/

UPDATE...

With visibilities improving across the forecast area as the fog
lifts went ahead and cancelled the dense fog advisory for both
land and marine areas a little early.

Attention will now turn to the cold front extending from central
to northeast Texas that is making steady progress to the east.
Bands of showers and thunderstorms will form ahead of this feature
as it reaches the western portion of the forecast area before
noon. There is risk potential for severe weather and heavy
rainfall with the greatest potential for this activity this
afternoon south and west of a Woodville Texas to Lafayette
Louisiana line.

Current forecast is on track and no changes needed at this time.

Rua

PREV DISCUSSION... /issued 557 AM CST Sat Dec 18 2021/

DISCUSSION...
For the 12/18/21 1200 UTC TAF package.

AVIATION...
Low stratus and patchy fog yielding LIFR at most of the terminals
this morning, though recent Obs indicate conditions starting to
improve at KBPT. The rest of the terminals will follow suit over
the next few hours, with MVFR to VFR expected by mid to late
morning. CDFNT is forecast to push through the area this afternoon
into early evening, with numerous showers and thunderstorms
expected. Carried a TEMPO at each terminal to highlight the most
likely window. IFR CIGS and some reduction to VSBY are expected
after the frontal passage, with improvement into MVFR toward the
end of this forecast period.

13

PREV DISCUSSION... /issued 453 AM CST Sat Dec 18 2021/

SHORT TERM [Today through Monday]...

Areas of low stratus and patchy dense fog again across the area
this morning within WAA regime ahead of an approaching CDFNT
currently stretching from near Texarkana to Dallas. VSBYS have
bounced around a bit during the overnight period thus far, but the
most persistent Obs at or below one quarter of a mile have
occurred within the existing advisory area, so saw little reason
to make any changes other than to extend it for an additional hour
later this morning. Local radar is mostly quiet at the moment
except for some isolated showers/TSTMs near Morgan City and over
the Gulf waters south of Marsh Island.

Overall forecast picture has changed little since yesterday, with
an elongated upper trof extending from the northern Plains to the
Baja progged to split, with the progressive northern stream
feature helping to drive the aforementioned CDFNT through the
forecast area later this afternoon. Pre-frontal showers and
thunderstorms are possible from mid morning onward, but the bulk
of convection will accompany the front itself this afternoon and
evening. Instability and shear progs continue to point toward a
risk of severe convection, mainly in the form of damaging winds
given the anticipated linear storm mode, though a hail/tornado
risk is also present, especially with any discrete pre-frontal
thunderstorms. SPC has outlined the entire area within a marginal
risk, with parts of SE TX and SW LA in a slight risk.

A little more certain than the severe potential is the likelihood
of intense rainfall rates (1-2 inches per hour) yielding locally
heavy rainfall given strong forcing for ascent, modest
instability. and very high MSTR content (PWAT progged at 1.7 to
1.8 inches, or AOA the max moving average for this time of year).
The best juxtaposition of these ingredients will reside across all
of SE TX into Central and SW LA this afternoon, though the
progressive nature of the front will help mitigate the overall
risk of flash flooding.

Rains will continue across parts of South Central LA this evening,
with a dry overnight period expected amid post-frontal CAA
ushering in much cooler air into the region, with lows by SUN
morning forecast to be near what they should be for mid to late
December. Ongoing CAA through the day along with abundant post-
frontal cloud cover will help hold highs SUN afternoon down in the
mid to upper 50s, with any rain expected to be confined to the
Gulf waters.

After a brief reprieve in rain SUN, chances return late SUN night
and MON with the EWD progression of the southern stream trof/low.
With a cold post-frontal airmass in place and instability well
offshore, stratiform rains and/or showers are expected, mainly
along and S of I-10 and over the coastal waters. Rains will
largely have ended by evening, with clearing from W to E through
the night.

13

LONG TERM [Tuesday through Friday]...

The long term period thankfully will be quiet weather wise with a
whole lot of nothing going on. The only thing of slight disagreement
would be the GFS early morning Tuesday which holds on to showers
over the gulf despite both the EURO and Canadian placing the low
pressure system and associated precip further off to the east. Opted
to go with the NBM which keeps the whole CWA rain free on Tuesday.
Nevertheless, if the GFS turns out to ring true, it doesn't call for
any showers over land.

Now to discuss the temperature rollercoaster that we are still on..
And have been on for some time now. With the cold front passage over
the weekend, we will be treated to cooler temps in the first few
days of the long term. Cloud cover will give way on Tuesday as a
high pressure builds in out of the west. For that one afternoon,
temps will struggle to reach the 60s with sunny skies and breezy
northerly winds. That night, temperatures will fall into the upper
30s to 40s with wind chill values in the 30s across the entire CWA.
Wednesday, aforementioned surface high will make it across the CWA
to the east of us. Winds will whip out of the south however
favorable temperatures can still be expected with highs in the 60s
and lows in the 40s. Thursday the pressure gradient tightens over
the region allowing for breezy southerly flow. The only positive
thing I could say at the moment is we are still not expecting
showers. The land will stay dry despite no lack of moisture in the
lower levels. However temperatures take us for a ride and we will
see the return of the 70s Thursday afternoon. As mentioned in my
last mid shift AFD: If you put 70s on your Christmas list, you will
get it on Thursday, Friday, and Christmas Day. Both Christmas Eve
and the day of, we will be lucky not to see temps in the 80s.

Stigger/87

MARINE...
Onshore flow will continue through this afternoon before a cold
front moves through the coastal waters this evening into Sunday
morning. Numerous showers and thunderstorms are expected in
association with the frontal passage. Brisk and gusty northerly
flow will develop in the wake of the front, remaining elevated
into early next week as a surface low develops off the south Texas
coast and tracks east across the northern Gulf.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  43  54  37 / 100  80   0  10
LCH  77  48  57  42 / 100  80  10  30
LFT  80  48  58  43 /  70  90  10  20
BPT  77  49  60  43 / 100  60  10  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Sunday
     for GMZ450-452-455-470-472-475.

     Small Craft Exercise Caution from 6 PM CST this evening through
     Sunday afternoon for GMZ430-432-435.

&&
Hazardous weather outlook, Dec 18, 5:20 AM CST, 8 hours before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
520 AM CST Sat Dec 18 2021

LAZ027>033-TXZ180-201-259>262-191130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
520 AM CST Sat Dec 18 2021

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Patchy fog across the area will erode after sunrise. There is a
marginal to slight risk potential for severe storms today in
association with a cold front forecast to sweep through the area,
mainly this afternoon into early evening. Strong, damaging wind
gusts and large hail will be the main concerns, although a brief spin
up tornado can not be ruled out.

In addition, there is a marginal risk potential for excessive
rainfall across all of southeast texas and parts of southwest
Louisiana. The stronger convection may produce a quick 1 to 2 inches
of rainfall that could cause minor flooding of streets and low areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ041>045-052>055-073-074-TXZ215-216-191130-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Jefferson-Orange-
520 AM CST Sat Dec 18 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

This Hazardous Weather Outlook is for south central Louisiana,
southwest Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

There is a marginal to slight risk potential for severe storms today
in association with a cold front forecast to sweep through the area,
mainly this afternoon into early evening. Strong, damaging wind
gusts and large hail will be the main concerns, although a brief spin
up tornado can not be ruled out.

In addition, there is a marginal risk potential for excessive
rainfall across all of southeast texas and parts of southwest
Louisiana. The stronger convection may produce a quick 1 to 2 inches
of rainfall that could cause minor flooding of streets and low areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ470-472-475-191130-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
520 AM CST Sat Dec 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-191130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
520 AM CST Sat Dec 18 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

Small craft should exercise caution tonight as north winds become
brisk and gusty in the wake of a cold front forecast to push through
the area

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Small craft should exercise caution on Sunday as north winds will
remain elevated until Sunday night.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-191130-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
520 AM CST Sat Dec 18 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

13

In the hours before

Special weather statement, Dec 18, 11:26 AM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1126 AM CST Sat Dec 18 2021

TXZ180-259-181800-
Northern Jasper TX-Tyler TX-
1126 AM CST Sat Dec 18 2021

...Strong thunderstorms will impact portions of Tyler and
northwestern Jasper Counties through NOON CST...

At 1124 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockland to near Alabama-Coushatta
Reservation. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, Colmesneil, Chester, Warren, Rockland, Ivanhoe and
Hillister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3104 9449 3103 9447 3105 9436 3100 9400
      3053 9441 3063 9457 3089 9463
TIME...MOT...LOC 1724Z 293DEG 22KT 3099 9444 3078 9464

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Donato
Special weather statement, Dec 18, 11:52 AM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1152 AM CST Sat Dec 18 2021

TXZ180-201-181815-
Hardin TX-Tyler TX-
1152 AM CST Sat Dec 18 2021

...Strong thunderstorms will impact portions of southern Tyler and
Hardin Counties through 1215 PM CST...

At 1152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wildwood to Dayton Lakes. Movement was
east at 25 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kountze, Saratoga, Warren, Thicket, Fred, Wildwood, Batson, Votaw,
Honey Island and Village Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3049 9454 3063 9457 3063 9409 3011 9445
      3011 9460 3049 9473
TIME...MOT...LOC 1752Z 262DEG 24KT 3055 9445 3015 9479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Donato
Special weather statement, Dec 18, 12:11 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1211 PM CST Sat Dec 18 2021

LAZ027-TXZ180-259-260-181845-
Vernon LA-Northern Newton TX-Northern Jasper TX-Tyler TX-
1211 PM CST Sat Dec 18 2021

...Strong thunderstorms will impact portions of southwestern Vernon
Parish, southeastern Tyler, central Newton and northeastern Jasper
Counties through 1245 PM CST...

At 1211 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jasper to near Spurger. Movement was east
at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Newton, Kirbyville, Call, Fred, Burkeville, Trout Creek,
Farrsville, Magnolia Springs, Mt. Union, Spurger, Jamestown,
Roganville, Harrisburg, Stringtown, Bleakwood, Wiergate and Evans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3101 9397 3106 9339 3056 9381 3058 9430
TIME...MOT...LOC 1811Z 264DEG 32KT 3096 9395 3065 9419

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Donato
Special weather statement, Dec 18, 12:13 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1213 PM CST Sat Dec 18 2021

TXZ180-201-216-259>262-181845-
Orange TX-Hardin TX-Southern Newton TX-Northern Newton TX-
Northern Jasper TX-Southern Jasper TX-Tyler TX-
1213 PM CST Sat Dec 18 2021

...Strong thunderstorms will impact portions of southeastern Tyler,
southwestern Newton, northeastern Hardin, northwestern Orange and
southeastern Jasper Counties through 1245 PM CST...

At 1213 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Fred to 6 miles southwest of Kountze. Movement
was east at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lumberton, Silsbee, Kountze, Call, Evadale, Fred, Buna, Pine Forest,
Lakeview, Caney Head, Weiss Bluff, Gist, Trout Creek, Old Salem and
Wrights Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3064 9370 3017 9392 3024 9451 3063 9426
TIME...MOT...LOC 1813Z 271DEG 42KT 3059 9417 3031 9438

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Donato
Special weather statement, Dec 18, 12:44 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1244 PM CST Sat Dec 18 2021

LAZ041-TXZ201-215-216-261-262-181915-
Calcasieu LA-Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Southern Jasper TX-
1244 PM CST Sat Dec 18 2021

...Strong thunderstorms will impact portions of west central
Calcasieu Parish, Jefferson, southwestern Newton, southeastern
Hardin, Orange and southeastern Jasper Counties through 115 PM CST...

At 1244 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gist to near Nome. Movement was southeast
at 25 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
Lumberton, Vidor, Bridge City, West Orange, Nome, Deweyville, Central
Gardens, Hamshire, Mauriceville, Bevil Oaks, China, Rose City, Pine
Forest and Lakeview.

This includes Interstate 10 in Texas between mile markers 879 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3003 9444 3038 9400 3028 9354 2972 9418
      2983 9436 2989 9436 2989 9444
TIME...MOT...LOC 1844Z 301DEG 20KT 3030 9399 3000 9438

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Donato

The radar

The Lake Charles radar (KLCH), 46 km away, was scanning. The volume nearest the first event began at 19:18 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Beauregard

When
December 18, 1:20 PM CST
Where
Beauregard County, 2.75 mi WNW of Ragley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
30.540, -93.270

Trees were downed by a thunderstorm along Leo Cooley Road near Ragley.

Thunderstorm Wind, Beauregard

When
December 18, 1:20 PM CST
Where
Beauregard County, Longville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
30.600, -93.230

Trees were downed along Highway 171 between Longville and Deridder.

Thunderstorm Wind, Beauregard

When
December 18, 1:30 PM CST
Where
Beauregard County, 1.37 mi WNW of De Ridder
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Utility Company
Coordinates
30.860, -93.300

Several broken power poles were reported by Beauregard Electric Company in Deridder and Rospine causing numerous outages.

Thunderstorm Wind, Beauregard

When
December 18, 1:35 PM CST
Where
Beauregard County, 8.48 mi SSE of Fulton
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
30.400, -93.170

A couple trees were downed along parish line road and one fell onto power lines.

Thunderstorm Wind, Acadia

When
December 18, 3:30 PM CST
Where
Acadia County, 4.31 mi SSW of Branch
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
30.290, -92.290

Winds in a thunderstorm damaged a home by removing shingles. A fence was also downed in the area and a power pole was broken.

Thunderstorm Wind, Lafayette

When
December 18, 3:51 PM CST
Where
Lafayette County, 2.49 mi WNW of Ridge
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
30.180, -92.220

Winds removed siding and a few shingles during a thunderstorm.

Thunderstorm Wind, Vermilion

When
December 18, 4:03 PM CST
Where
Vermilion County, 3.84 mi ESE of Leroy
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
30.060, -92.120

A tin roof was blown off a shed and into a power pole. This caused several power outages in the area along Highway 167.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2021Every state in 2021This day in weather historyWarnings in Louisiana, December 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 998716, 998717, 998718, 998719, 998720, 998721, 998722.